Another method for a Kummer-type transformation for a $_{2}F_2$ hypergeometric function
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 369-371
Printed September 1, 2007
Junesang Choi, Arjun K. Rathie
Dongguk University, Govt. P. G. College
Abstract : Very recently, by employing an addition theorem for the confluent hypergeometric function, Paris has obtained a Kummer-type transformation for a $_{2}F_2\,(x)$ hypergeometric function with general parameters in the form of a sum of $_{2}F_2\,(-x)$ functions. The aim of this note is to derive his result without using the addition theorem.
Keywords : generalized hypergeometric function, Kummer's first theorem for $_1 F_1$, Kummer-type transformation, addition theorem for $_1 F_1$
MSC numbers : Primary 33C65; Secondary 33C60, 33C70, 33C05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd